Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Baclofen and Skelaxin

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Thu, 5 Nov 2015 in General Health
Question: What dose should you commence taking Baclofen? or Stelax?

Why should I not be taking Allopurinol?

Please tell me about saluda for back pain and implant?
doctor
Answered by Dr. Shafi Ullah Khan 32 minutes later
Brief Answer:
Needs dose adjustment, allopurinol can be taken if needed,

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Baclofen is initiated at 5 mg every 8 hours and then slowly increasing up to 80 mg in 24 hours. Jerkiness in extremities may be a side effect of the medication so report it to your doctor and let them decide what to do,

Allopurinol is a medication for hyperuricemia and is not contraindicated with baclofen. So let your doctor decide whether you need allopurinol or not.

Regarding saludas spinal implants for back pain , i would like you to talk the pain management expert for options for pain relief and let them decide what is best for you.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Hyperuricemia

doctor1 MD

my father is suffering from pain in the joints, doctor said this is due to increase in uric acid level, so plz suggest some medicine (both in allopathy and other alternative medicines) related to decrease in uric acid level and plz also mention some food habits which to eat and which to avoid.

doctor1 MD

Name : Mr. Shetty

Age : 31 years

height : 5'9

weight : 85 kgs

email : YYYY@YYYY

query: suffering from high uric acid, due to which there is severe leg pain, it is relieved by medicines, but the pain starts whenever there is more body stress. would like to know the medicine to be taken, whether it should be continued. also would like to know about the diet to be maintained to reduce the uric acid levels in blood.

doctor1 MD

Hello, I had a severe ankle ache on last monday. Although my Uric Acid level was 7.24 for a certain period of time , afater medication it started to dip and on 7th morning the blood test revealed URIC acid level to be approx 5.01 and strangely on the same night I had this attack of Gout on the left ankle and BP shooting upto 150/90 although I had never a history of high B.P( it was always 120/80 or less without medication). Can anyone telle me the reason of Gout attack on a day when supposedly my Uric Acid was 5.01 and why consequent high B.P( continuing now)?

doctor1 MD

My father has been experiencing rashes and itchiness on the buttocks since last 4 months.. The doctor suggested it to be eczema .. And started the treatment with tyza and tacroz solution.. It has been 4 months and it has spread and covered the...

doctor1 MD

For the last week or so Ive noticed my feet becoming swollen and tender, now my big toe on my right foot is extremely sore to the touch and I can hardly walk, is this a sign of anything ?

doctor1 MD

I'd like to have your diagnosis,if possible,on the following ecography. "Kidneys are normal for size and echostructure.At middle third of right kidney there is a nodular solid formation likely starting from cortical and moderately hyperechogenic...

doctor1 MD

Since a month I am having paain in my calf muscle and thigh, I have tested blood sugar, sodium and potassium and uric acid all are within normal limit, the pain reduces in the morning and gradually increases afternoon and muscle becomes stiff and pain while walking